# SDR AALA201701199010

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 53,482 hours, 20,080 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT ATTENDANT AT 4L REPORTS, ON SHORT FINAL ARMING LEVER POPPED UP HALF AN INCH AND RED LIGHT IN DOOR WINDOW CAME ON. MAINTENANCE REPLACED L4 DOOR SENSOR 17WV1 PER AMM 52-71-11.
